MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. SARA PLUS; LIFT, PATIENT, NON-AC-POWERED

ARJOHUNTLEIGH POLSKA SP. Z O.O. SARA PLUS; LIFT, PATIENT, NON-AC-POWERED
Model Number HEP1001-US
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Fall (1848); Pain (1994)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is distributed outside the us and no gudid information exists.The investigation is ongoing, results will be updated in final report.
 
Event or Problem Description
It was reported that the arjo sara plus active lift stopped working during the toilet procedure which resulted in patient falling down and hit his chin and toe (minor injury).The facility staff refused to provide the details of how the patient¿s fall occurred.The technican evaluation revealed a blown fuse on the pcb.Apart from this failure, the lift was found to be in good condition.
 
Additional Manufacturer Narrative
A technical evaluation of the sara plus revealed a blown fuse on the pcb, which was replaced and restored the device to full functionality.The exact cause of the blown fuse could not be determined, as the original component was not available for analysis.Based on product knowledge, such fuse failures may result from lift overload, mechanical blockage, or simultaneous activation of multiple controls.Importantly, the fuse fulfilled its intended protective function by interrupting the circuit and preventing additional damage.The blown fuse occurred during complications experienced while using the lift, after the caregiver pressed the stop button.As the failure resulted in a system shutdown without causing unexpected or hazardous movement, it can be concluded that this issue did not contribute to the fall.After consultation with a clinical specialist, it can be concluded that, based on the limited information available, the patient's pre-existing partial paralysis and reduced postural stability could reasonably contributed to the fall.According to the ifu (b)(4), sara plus requires partial weight-bearing ability and some trunk stability.The patient's inability to support himself during the lift attempt suggests that these criteria may not have been met.Therefore, an incorrect or insufficient patient assessment prior to use cannot be excluded as a contributing factor.However, due to the lack of detailed information, we are unable to confirm this hypothesis or determine the root cause of the incident.It is also known that the patient did not want to use the sling.It was not possible to clarify whether the sling was applied, as the customer refused to provide any additional information.According to the ifu, sara plus must be used with the appropriate arjo sling to ensure safe support during transfer.If the sling was not applied, the patient would not have had adequate stabilization, which could have significantly increased the risk of losing posture and falling.However, due to insufficient information, this assumption cannot be confirmed.In summary, while it is not possible to determine when the fall occurred or what precisely caused it, the available information suggests that contributing factors may have included the absence of the required sling and an inadequate patient assessment.Nevertheless, due to the limited details provided, the root cause of the incident cannot be determined.Arjo device was used for a patient treatment when the event occurred and from that perspective it played a role in the event.The device was not performing as intended as the device stopped operating and the pcb malfunction was found during the device evaluation.The complaint was decided to be reportable due to the patient falling from the arjo lift which can lead to serious injury.Section b5 and h6 were updated.
 
Event or Problem Description
It was reported that during a toileting procedure using sara plus, the patient fell and hit his chin and toe.As a result, the patient experienced immediate pain in the chin, followed by toe pain 10¿15 minutes later.The patient was evaluated in the emergency room, where x-rays and all other imaging were negative.No hospitalization was required.According to the facility, the patient initially felt uncomfortable while being lifted and was lowered back down.After repositioning, a second lifting attempt was made, during which the patient was unable to support himself.The caregiver pressed the "down" button, but the lift stopped functioning.The staff then attempted to reposition the patient¿s feet (the patient is partially paralyzed due to a spinal cord injury).The facility staff declined to provide any further clarification regarding the incident; therefore, we are unable to verify the statements provided or determine the exact circumstances of the fall or at what moment it occurred.

Brand Name
SARA PLUS
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key24313229
Report Number3007420694-2026-00018
Device Sequence Number4838154
Product Code FSA
UDI-Device Identifier05055982787451
UDI-Public(01)05055982787451(11)230718
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberHEP1001-US
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexMale
Patient Weight159 KG